On some descriptive characterizations of the $n^{-1}$-property
Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 65-69
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1996_37_2_a7,
author = {Ponomarev, S. P.},
title = {On some descriptive characterizations of the $n^{-1}$-property},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {65--69},
year = {1996},
volume = {37},
number = {2},
mrnumber = {1600465},
zbl = {0891.26007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a7/}
}
Ponomarev, S. P. On some descriptive characterizations of the $n^{-1}$-property. Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 65-69. http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a7/